University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Visible parts of fractal percolation

Arhosalo, I, Järvenpää, E, Järvenpää, M, Rams, M and Shmerkin, P (2012) Visible parts of fractal percolation Proceedings of the Edinburgh Mathematical Society (Series 2), 55 (2). pp. 311-331.

[img] Text
visibleparts.pdf - Accepted version Manuscript
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (249kB)
[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only

Download (33kB)

Abstract

We study dimensional properties of visible parts of fractal percolation in the plane. Provided that the dimension of the fractal percolation is at least 1, we show that, conditioned on non-extinction, almost surely all visible parts from lines are 1-dimensional. Furthermore, almost all of them have positive and finite Hausdorff measure. We also verify analogous results for visible parts from points. These results are motivated by an open problem on the dimensions of visible parts.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
NameEmailORCID
Arhosalo, IUNSPECIFIEDUNSPECIFIED
Järvenpää, EUNSPECIFIEDUNSPECIFIED
Järvenpää, MUNSPECIFIEDUNSPECIFIED
Rams, MUNSPECIFIEDUNSPECIFIED
Shmerkin, PUNSPECIFIEDUNSPECIFIED
Date : 1 June 2012
Identification Number : 10.1017/S0013091509001680
Related URLs :
Additional Information : Copyright 2012 Cambridge University Press. Reprinted with permission.
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 15:01
Last Modified : 31 Oct 2017 14:19
URI: http://epubs.surrey.ac.uk/id/eprint/121092

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800